# SDR A6WA202302178465

- Difficulty date: February 17, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 39,947 hours, 38,519 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38004883
- Part serial: P781
- Condition: None
- Location: Zone 100
- Part time: 46,868 hours, 52,878 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE TOILET CAUTION MSG AFTER T/O AT 1000 FT C/W QRH RETURNED TO PVD MSG CLEARED ON FINAL.   NOTE APU FAILED ON THE PRIOR FLIGHT.  AIRCRAFT REMOVED FROM SERVICE.   INSPECTED FOUND SMOKE SMELL CAUSED BY APU FAILURE PERFORMED CLEARING OF UNUSUAL ODORS IAW AWA SUP 09-037D WITH THE HELP OF THE CREWCLEARING OPS CHECKED GOOD, SMOKE DET OPS CHECK GOOD.REMOVED AND REPLACED APU ASSY IAW MTCM SUPP 13-005 TASK CARD            000-49-310-001AW. OPS AND LEAK CHECSK GOOD. REMOVED PLACARD AND  FROM MEL
